# SDR GTIA201402241188

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 23,915 hours, 11,417 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10, OXYGEN MASK DROPPED. STOWED AND PACKING OXYGEN MASK IAW AMM AND PERFORMED IAW OPS MANUAL.  MASK RELEASE IAW AMM.
